silviacolasanti.it
» » Topological Invariants of Quasiordinary Singularities (Memoirs of the American Mathematical Society)

Download Topological Invariants of Quasiordinary Singularities (Memoirs of the American Mathematical Society) fb2, epub

by Joseph Lipman

Download Topological Invariants of Quasiordinary Singularities (Memoirs of the American Mathematical Society) fb2, epub

ISBN: 0821824511
Author: Joseph Lipman
Language: English
Publisher: Amer Mathematical Society (August 1, 1988)
Pages: 129
Category: Science & Mathematics
Subcategory: Other
Rating: 4.2
Votes: 939
Size Fb2: 1727 kb
Size ePub: 1303 kb
Size Djvu: 1574 kb
Other formats: doc txt lit docx


Topological invariants of quasi-ordinary singularities. Author(s) (Product display): Joseph Lipman.

Topological invariants of quasi-ordinary singularities. Base Product Code Keyword List: memo; MEMO; memo/74; MEMO/74; memo-74; MEMO-74; memo/74/388; MEMO/74/388; memo-74-388; MEMO-74-388. Online Product Code: MEMO/74/388. Title (HTML): Topological invariants of quasi-ordinary singularities. Book Series Name: Memoirs of the American Mathematical Society. Publication Month and Year: 2013-03-17. 5. Characteristics monomials of quasi-ordinary parametrizations. 6. Topological invariance of the reduced branching sequence. 7. Appendix: The singular locus. View full volume PDF. View other years and numbers: Table of Contents.

Download full-text PDF. Topological invariants of quasi-ordinary . Topological invariants of quasi-ordinary singularities. How we measure 'reads'.

Goodreads helps you keep track of books you want to read. Lipman:Topol Invar Quasi Memo 388 P (Memoirs of the American Mathematical Society). 0821824511 (ISBN13: 9780821824511). Start by marking Topological Invariants Of Quasi Ordinary Singularities as Want to Read: Want to Read savin. ant to Read.

Goldin, B. Teissier (2000) Resolving singularities of plane analytic branches with one toric morphism. J. Lipman, Topological invariants of quasi-ordinary singularities. Memoirs of the American Mathematical Society, 338, 1988. 12. M. Micus, Zur Formalen Aquivalenz von quasigewöhnlichen singularitäten (1987) Thesis, Paderborn.

Memoirs of the American Mathematical Society is a mathematical journal published in six volumes per year, totalling approximately 33 individually bound numbers, by the American Mathematical Society. Usually, a bound number consists of a single paper, . On the Jacobian ideal of the module of differentials. Proceedings of the American Mathematical Society 21 (2), 422-426, 1969. Cohen-Macaulayness in graded algebras. J Lipman, YN Gau. American Mathematical So. 1988. Equimultiplicity, reduction, and blowing up. J Lipman. Commutative Algebra, Analytic methods (RN Draper, e., Dekker New York, 111-147, 1982.

Поиск книг BookFi BookSee - Download books for free. Категория: Математика, Прикладная математика. 6 Mb. Categorical Framework for the Study of Singular Spaces (Memoirs of the American Mathematical Society). William Fulton and Robert MacPherson.

J. Lipman Topological invariants of quasi-ordinary singularities, Memoirs of the American Mathematical Society, Tome . Lipman Topological invariants of quasi-ordinary singularities, Memoirs of the American Mathematical Society, Tome 388 (1988) MR 954947 Zbl 0658. Lipman; H. Hauser, J. Lipman, . ort And A. Quiros. Equisingularity and simultaneous resolution of singularities, Resolution of Singularities. B. Sturmfels Gröbner Bases and Convex Polytopes, American Mathematical Society, University Lecture Series, Tome Vol 8 (1996) MR 1363949 Zbl 0856. Teissier The monomial curve and its deformations.

Stratifying Endomorphism Algebras (Memoirs of the American Mathematical Society). On PL De Rham Theory and Rational Homotopy Type (Memoirs of the American Mathematical Society) volume 8. Edward Cline, Brian Parshall, Leonard L. Scott. Download (PDF). Читать. Continuous Cohomology of Spaces With 2 Topologies (Memoirs of the American Mathematical Society Volume 7 Number 175). . Download (DJVU). Differential and Symplectic Topology of Knots and Curves (American Mathematical Society Translations Series 2).

Related to Topological Invariants of Quasiordinary Singularities (Memoirs of the American Mathematical Society)

Download Piecewise Linear Concordances and Isotopies (Memoirs of the American Mathematical Society) fb2, epub

Piecewise Linear Concordances and Isotopies (Memoirs of the American Mathematical Society) fb2 epub

Author: Kenneth C. Millett
Category: Mathematics
ISBN: 0821818538
Download Operator Valued Hardy Spaces (Memoirs of the American Mathematical Society) fb2, epub

Operator Valued Hardy Spaces (Memoirs of the American Mathematical Society) fb2 epub

Author: Tao Mei
Category: Mathematics
ISBN: 0821839802
Download H-Embeddings in Hilbert Space and Optimization on G-Sets (Memoirs of the American Mathematical Society) fb2, epub

H-Embeddings in Hilbert Space and Optimization on G-Sets (Memoirs of the American Mathematical Society) fb2 epub

Author: B. Maurey,N. Ghoussoub
Category: Science & Mathematics
ISBN: 0821823507